manuscripta mathematica

, Volume 30, Issue 3, pp 239–255

On the Symmetric and Rees algebras of an ideal

  • Giuseppe Valla
Article

DOI: 10.1007/BF01303330

Cite this article as:
Valla, G. Manuscripta Math (1979) 30: 239. doi:10.1007/BF01303330
  • 62 Downloads

Abstract

Some necessary and sufficient conditions are given for the Rees and Symmetric Algebra of an ideal being canonically isomorphic. Some applications are obtained to the study of the relations between the generators of ideals which are maximal minors of a generic t by (t+1) matrix, prime ideals of finite projective dimension, almost complete intersections or d-sequences.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Giuseppe Valla
    • 1
  1. 1.Istituto di MatematicaUniversita' Di GenovaGenovaItalia